Journal of Symbolic Logic

Martin's Axiom and a Regular Topological Space with Uncountable Net Weight Whose Countable Product is Hereditarily Separable and Hereditarily Lindelof

Krzysztof Ciesielski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 52, Issue 2 (1987), 396-399.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742369

Mathematical Reviews number (MathSciNet)
MR890447

Zentralblatt MATH identifier
0622.54001

JSTOR
links.jstor.org

Citation

Ciesielski, Krzysztof. Martin's Axiom and a Regular Topological Space with Uncountable Net Weight Whose Countable Product is Hereditarily Separable and Hereditarily Lindelof. J. Symbolic Logic 52 (1987), no. 2, 396--399. https://projecteuclid.org/euclid.jsl/1183742369


Export citation